# SDR GUUA94652012010A

- Difficulty date: January 20, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 29,025 hours, 35,701 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable Assy
- Part number: 129514059113
- Condition: Frayed
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED AIRSTAIR DOOR UPPER AFT AND LOWER FWD DOOR CABLES NEED REPLACED. REPLACED UPPER AFT AND LOWER FWD DOOR CABLES.  ACFT DOWN FOR STRUCTURAL INSP.
